BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2013 >
Volume 39, Number 3-4 >

Please use this identifier to cite or link to this item:

Title: Newton-secant Method for Functions With Values in a Cone
Authors: Pietrus, Alain
Jean-Alexis, Célia
Keywords: Variational inclusion
set-valued map
pseudo-Lipschitz map
divided differences
closed convex cone
majorized sequences
normed convex process
Issue Date: 2013
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 39, No 3-4, (2013), 271p-286p
Description: 2010 Mathematics Subject Classification: 49J53, 47H04, 65K10, 14P15.
ISSN: 1310-6600
Appears in Collections:Volume 39, Number 3-4

Files in This Item:

File Description SizeFormat
Abstract.jpgAbstract45.65 kBJPEGThumbnail
2013-271-286.pdf499.53 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License